# SDR ABXR2020042400022

- Difficulty date: April 24, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N659GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 61,764 hours, 44,180 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 175T20012
- Condition: Delaminated
- Location: Vertical Stab
- Part time: 61,764 hours, 44,180 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE VERTICAL STAB SKIN DELAMINATED. REMOVED AND REPAIRED SKIN PANEL AND INSTALLED STAB SKIN WITH INTERIM FASTENERS.
